A simple asymptotical model for analyzing wire antenna with different radius

Huiqing Zhai, Qiang Chen, Qiaowei Yuan, Kunio Sawaya, Long Li, Changhong Liang

Research output: Contribution to journalArticlepeer-review

Abstract

In this research letter, a simple asymptotical model is present for analyzing wire antenna with different radius. Method of moments (MoM) based on sinusoidal basis function is used to give the analysis. In the process of using MoM for different radius, if we neglect the monopole along normal axis at the joint part, the different consideration of endpoint charges will make the final results different for conventional methods, and final results are also different with the results from HFSS and measurement results. In view of that, a simple asymptotical model is present to approximately deal with the joint part at the position of different radius. One advantage for the introduction of the present model is that the final results will be the same and independent of conventional methods. The other advantage is that the final results based on the present model have better agreement with HFSS and measurement results. Fabricated loop antennas with different radius are given as practical examples to show the advantages of the present model.

Original languageEnglish
Pages (from-to)960-964
Number of pages5
JournalMicrowave and Optical Technology Letters
Volume54
Issue number4
DOIs
Publication statusPublished - 2012 Apr

Keywords

  • loop antenna with different radius
  • method of moments
  • sinusoidal basis function
  • wire antenna with different radius

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A simple asymptotical model for analyzing wire antenna with different radius'. Together they form a unique fingerprint.

Cite this